MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. SECURE-C; SECURE®-C ENDPLATE ASSEMBLY, 14X16, 6°

GLOBUS MEDICAL, INC. SECURE-C; SECURE®-C ENDPLATE ASSEMBLY, 14X16, 6°
Model Number 714.306S
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Evaluation of the suspect device did not elude to implant malfunction.All observed damage is consistent with use of surgical instruments during removal.Imaging provided suggests that the c5-c6 disc space may have undergone asymmetric subsidence.The exact cause of the reported issue could not be determined.
 
Event or Problem Description
It was reported that a revision surgery was done to remove a secure-c implant.

Brand Name
SECURE-C
Common Device Name
SECURE®-C ENDPLATE ASSEMBLY, 14X16, 6°
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key11987333
Report Number3004142400-2021-00106
Device Sequence Number19650620
Product Code MJO
UDI-Device Identifier00889095179149
UDI-Public00889095179149
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100003
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number714.306S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/24/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/17/2021
Initial Report FDA Received Date06/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;